# SDR AWXA0001449

- Difficulty date: March 1, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- Aircraft time: 56,741 hours, 46,885 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FUSELAGE SKIN RT BS 747 STR 17R.  REPLACED FUSELAGE SKIN RT SIDE BS 727-817 STR 14R - 20R IAW AWA ER 15-5330-01045-JS1 AND SRM 51-30-02 PG 2 AND 51-30-01 PG 2&3.
